# SDR DALA2024020801687

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1076-1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EA) ON FUSELAGE SKIN BTW STA Y=1076 AND STA Y=1087 BTW LONG 13R AND LONG 14R AT AFT FUSELAGE. SUMMARY OF NRC 0514: CRACKS (2 EA) ON FUSELAGE SKIN BTW STA Y=1076 AND STA Y=1087 BTW LONG 13R AND LONG 14R AT AFT FUSELAGE. WERE REPAIRED PER PRI 614977-14 REV 1 AND ERA 614977-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. ACCOMPLISH REPETITIVE INSPECTIONS WITHIN EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR, UNDER LOG PAGE #0189745. ASSOCIATED ERA 14-614977 ADDED FOR AC 9566. (LP #0192083)
